# SDR VNAA2024092711102

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 22,395 hours, 19,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS BAY DOOR AMBER CAS MESSAGE IN FLIGHT / PERFORMED OPS CHECK OF MAIN AVIONICS DOOR IAW CRJ 900 AMM 52-42-00-710-801-A01. NO FOD FOUND AND DOOR IS CLOSED.
